RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 6, Pages 899–924 (Mi izv3438)  

This article is cited in 2 scientific papers (total in 4 papers)

Dynamical systems with countable Lebesgue spectrum. I

Ya. G. Sinai


Full text: PDF file (2562 kB)

Bibliographic databases:
Received: 25.06.1960

Citation: Ya. G. Sinai, “Dynamical systems with countable Lebesgue spectrum. I”, Izv. Akad. Nauk SSSR Ser. Mat., 25:6 (1961), 899–924

Citation in format AMSBIB
\Bibitem{Sin61}
\by Ya.~G.~Sinai
\paper Dynamical systems with countable Lebesgue spectrum.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 6
\pages 899--924
\mathnet{http://mi.mathnet.ru/izv3438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=148852}
\zmath{https://zbmath.org/?q=an:0275.60058|0109.11204}


Linking options:
  • http://mi.mathnet.ru/eng/izv3438
  • http://mi.mathnet.ru/eng/izv/v25/i6/p899

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Rokhlin, “Lectures on the entropy theory of measure-preserving transformations”, Russian Math. Surveys, 22:5 (1967), 1–52  mathnet  crossref  mathscinet  zmath
    2. K. L. Volkovysskii, Ya. G. Sinai, “Ergodic properties of an ideal gas with an infinite number of degrees of freedom”, Funct. Anal. Appl., 5:3 (1971), 185–187  mathnet  crossref  mathscinet  zmath
    3. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    4. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:789
    Full text:276
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019